# SDR SWI202404290327

- Difficulty date: February 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL INBD "A" BRACKET IS CRACKED   (C-CHECK RO 4/26/2024)   REMOVED CRACKED INBD "A" BRACKET STANDOFF FROM R/H LWR TRANSCOWL REF CRJ 700 SRM 51-42-14-001-001-A01. INSTALLED 1 EA NEW INBD "A" BRACKET STANDOFF P/N CN624-2082-201 ON R/H LWR TRANSCOWL REF GREO #670-54-21-971 REV (B) 2023-11-28 STEPS 1-3, CRJ 700 SRM 51-42-14-001-001-A01, AND CRJ 700 SRM 51-42-20-001-001-A01. COMPLIED WITH SKY CARD 51-900-1002-SKY.   PART FOR PART REPLACEMENT, NO WEIGHT CHANGE.
